# SDR HALA2020040900084

- Difficulty date: April 8, 2020
- Submitted: April 9, 2020
- Operation: Air carrier
- Aircraft: N477HA
- Make and model: Boeing 717-200
- Aircraft serial: 55122
- Aircraft time: 30,100 hours, 70,609 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNCOMMANDED PASSENGER O2 MASK DEPLOYMENT ROW 22. //RE-SECURED PASSENGER O2 MASK SEAT 22 A/B/C IN ACCORDANCE WITH B717 AMM 35-23-06. NO DEFECTS FOUNDED. OK FOR SERVICE.
